Finite dimensional intuitionistic fuzzy normed linear space.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 574
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
46S40, 03E72
Keywords: fuzzy set, membership function, intuitionistic fuzzy set, fuzzy norm, intuitionistic fuzzy norm
Keywords: fuzzy set, membership function, intuitionistic fuzzy set, fuzzy norm, intuitionistic fuzzy norm
@article{IJOPCM_2009__2_4_230854,
author = {Samanta, T.K. and Jebril, Iqbal H.},
title = {Finite dimensional intuitionistic fuzzy normed linear space.},
journal = {International journal of open problems in computer science and mathematics},
pages = {574},
year = {2009},
volume = {2},
number = {4},
zbl = {1214.46054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_230854/}
}
TY - JOUR AU - Samanta, T.K. AU - Jebril, Iqbal H. TI - Finite dimensional intuitionistic fuzzy normed linear space. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 574 VL - 2 IS - 4 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_230854/ LA - en ID - IJOPCM_2009__2_4_230854 ER -
%0 Journal Article %A Samanta, T.K. %A Jebril, Iqbal H. %T Finite dimensional intuitionistic fuzzy normed linear space. %J International journal of open problems in computer science and mathematics %D 2009 %P 574 %V 2 %N 4 %U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_230854/ %G en %F IJOPCM_2009__2_4_230854
Samanta, T.K.; Jebril, Iqbal H. Finite dimensional intuitionistic fuzzy normed linear space.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 574. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_230854/